MAUDE Adverse Event Report: ARTHREX, INC. CHONDRAL PICK, 60 DEG; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CHONDRAL PICK, 60 DEG; MANUAL INSTR, GENERAL SURGICAL
Model Number CHONDRAL PICK, 60 DEG
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 12/18/2023, it was reported by a sales representative via sems (b)(4) that an ar-8656-02 chondral pick bent.This was discovered during a procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the photo provided by the customer.Visual evaluation noted that the distal tip is warped/bent.Arthrex was able to conclude a most likely cause.The most likely cause for the broken tip is attributed to misuse due to use error caused by prying/leveraging of the device during use.

Brand Name
CHONDRAL PICK, 60 DEG
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18519235
Report Number1220246-2024-00355
Device Sequence Number6676406
Product Code MDM
UDI-Device Identifier00888867307452
UDI-Public00888867307452
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRAL PICK, 60 DEG
Device Catalogue NumberAR-8656-02
Device Lot Number1392141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown